# SDR 07FDEA03799

- Difficulty date: September 15, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 30,220 hours, 17,865 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Breaker
- Part number: 50086003
- Part serial: 28410ML
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE SMELL OF SMOKE AND THE SIGHT OF SMOKE COMING FROM BACK OF S/O PANEL.  SMOKE MOVED TOWARD F/O SEAT.  THE SMELL WAS LIKE CAR EXHAUST.  RAN  ALL FUMES AND ODORS CHECK LIST.  ALSO SHUT OFF GASPER FAN.  THE SMOKE ONLY LASTED FOR AROUND 15 SEC.  NO OTHER INDICATIONS.  REPLACED APU C/B REF MM 24-20-041-4.  REINSTALLED ALL REMOVED ITEMS FROM F/E PANEL REF ESP MM 20-46-50 AFTER VACUUMING DEBRIS AND DUST.  RAN ALL THREE ENG'S, OPS CK'D ALL   REMOVED ITEMS.  OPERATED PACKS AND GASPER, CK'D ALL PANEL LTS AND TRANSFORMERS.  NO ABNORMALITIES NOTED.  CLEANED WIRES AND TERMINALS TO C/B.  REMOVED IDENT MASKING TAPE.  INSPECTED AREA FOR OTHER ARCING OR WATER DAMAGE.  ALL OK.
